# SDR SWAA2024100845032

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 31,964 hours, 15,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO THE HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF.<[01] RESECURED HOOK AND LOOP ON AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01
